Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal symptoms!

Posted by boatsie on September 1, 2004, at 14:57:44

In reply to Re: Effexor withdrawal symptoms! Anandia, posted by Jiggitykid on September 1, 2004, at 6:30:57

the slow withdrawal....... from hell.

okay, fellow board members. I must be the slowest case here and as i continue to check in i keep thinking that maybe my depression is just the worst of the lot.
I started down from 300 XR in June and am now at 185.5....
Even with this slow withdrawal .... I am so exhuasted, always fighting a feeling of not being safe, som ekind of terror behind it all. just a horrid feeling.
my doctor told me that below 225, the norepheneprhine is no longer active. that's why i have the rushing in my chest, the lethargy, the aches and pains.

I tried for one week at 150 but it was so dibilating. I keep waiting for an evening off of where I am right now so I can further decrease. I am seeing a naturopath who is giving me herbs and flower essences and energy healing. she is convinced i can succeed.
one of the things i keep hearing in this board is that you need support. i just don't have much of it. I feel very hopeless right now.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:boatsie thread:12459
URL: http://www.dr-bob.org/babble/20040830/msgs/385305.html